# SDR USAA2011100300007

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 97,900 hours, 19,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - L1 DOOR DIFFICULT TO LATCH.  CLEANED & LUBED L1 UPLATCH ASSY, OP CHECKS GOOD.
